advertisement

Childhood-diseases

Question
Posted by: Alex | 2005/11/30

Q.

Teething Rash

Hi Pead
Just wanted to know what I can put on my son chin he has abit of a teething rash?
Thanks in advance

Expert's Reply

A.

Paediatrician

This is not always simple to treat. It is usually due to his dribbling. He may need Nystatin cream as he may have a candida rash. Ask your pharmacist for the Nystatin cream and try it first. If the rash does not clear up please see your paediatrician.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.